MathSciNet Relay Station
MathSciNet bibliographic data
MR1651751 (2000i:11150) 11P05 (11Y55)
Deshouillers, Jean-Marc; Hennecart, François; Landreau, Bernard $7\,373\,170\,279\,850$. Math. Comp. 69 (2000), no. 229, 421–439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement